# SDR UHLA2015021200142

- Difficulty date: February 12, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N280SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145381
- Aircraft time: 34,124 hours, 29,825 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECITON, CORROSION WAS FOUND ON THE LOWER SIDE OF THE SERVICE DOOR BOTTOM FRAME. THE FRAME WAS REPAIRED IAW ETD 2015-145-016097.
